Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2007
    Volume: 190
    Number: 2
    DBLP: db/journals/amc/amc190.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 184  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Jianhua Shen, Ruixi Liang.
    Periodic solutions for a kind of second order neutral functional differential equations.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Muhammad Aslam Noor, Vijay Gupta.
    Modified Householder iterative method free from second derivatives for nonlinear equations.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Iraj Mahdavi, Babak Javadi, Kaveh Fallah-Alipour, Jannes Slomp.
    Designing a new mathematical model for cellular manufacturing system based on cell utilization.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Barun Das, Manoranjan Maiti.
    An application of bi-level newsboy problem in two substitutable items under capital cost.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Amjad Alipanah, Mehdi Dehghan.
    Numerical solution of the nonlinear Fredholm integral equations by positive definite functions.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    R. K. Mohanty.
    The smart-BLAGE algorithm for singularly perturbed 2D elliptic partial differential equations.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Lu-Chuan Ceng, Jen-Chih Yao.
    An extragradient-like approximation method for variational inequality problems and fixed point problems.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Shahid S. Siddiqi, Ghazala Akram.
    Numerical solution of a system of fourth order boundary value problems using cubic non-polynomial spline method.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Muhammad Aslam Noor, Yonghong Yao.
    Three-step iterations for variational inequalities and nonexpansive mappings.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Conference paper
    Yongjun Li, Chengkui Zhong.
    Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations.
    Applied Mathematics and Computation 2007, Volume 190 (0) 2007
    Show item 1 to 10 of 184  

    Your query returned 184 matches in the database.